# SDR DALA2016070305057

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 69,228 hours, 51,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SERVICE DEPLOYED TAIL CONE ASSY AND SLIDE DID NOT BLOW.  REPLACED TAILCONE EVACUATION SLIDE IAW WC 5350-4287.
